|Length of efavirenz (Sustiva) side effects
May 19, 2011
I have been on Stocrin (efavirenz, another trade name is Sustiva) for a month and I work mostly at night. Will the side effects of nightmares and me not thinking straight ever stop?
| Response from Dr. Fawcett
The side effects of efavirenz are well-known, and can include nightmares, confusion, abnormal thinking, depression, and even thoughts of suicide. These usually diminish after six to eight weeks. Keep your physician informed and if these side effects don't subside, you should discuss alternatives.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.